# SDR CA980608008

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: BACHH06NNO
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF 'A' SYSTEM HYDRAULIC FLUID IN-FLIGHT.  NOSE GEAR DOWN LINE LEAKING.
